I'm taking Seroquel 100mg x 2 and Clonazepam .5 mg x 3 for sleep and it doesn't help. I'm getting maybe 4 hours of sleep a night. When I don't sleep, there's a likelihood I'll go into a depression.
Hi, firstly, all medications in this drug class have the potential to cause weight gain, by reducing your metabolic rate and increasing your appetite. Unfortunately apart from the obvious, reduce calorie intake and exercise, there isn't another way around it. Can i ask why you are taking Seroquel? Is it purely as a sleep aid or for psychiatric reasons? To get more sleep you could ask your doctor about increasing your dose or adding on a new medication? I know how very important getting your sleep is, i am the same
gvakdny; Delilla is correct. And because the Seroquel does not seem to be helping you much you should see your doctor and let the Doctor know what is going on. There are medications in other groups that well work just as well without the weight gain I know it is very hard but we really can't tell how well it's going to work until we try it for a while.It could be just a dose adjustment you need but tell the doctor you are very concerned about the weight gain so many people complain about this and don't worry it's just a matter of time and they well find the right medication for you, Be patient believe me I know its alot to ask but there really is no one answer with these problems we are all different what works for one does not mean it well for everyone or we would not need so many different types of medications. Have a good day Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ok I would like to know if anyone using Seroquel has eveperienced the weight gain issue? I started @
Posted 17 Sep 2010 • 46 answers
Posted 4 Sep 2011 • 4 answers
Posted 2 May 2016 • 6 answers
Posted 22 Jun 2016 • 2 answers
Insomnia - I decided to discontinue the Seroquel 25mg that I was taking for sleep, because I believe
Posted 4 Oct 2016 • 2 answers